BibTeX record journals/apal/Beklemishev94

download as .bib file

@article{DBLP:journals/apal/Beklemishev94,
  author    = {Lev D. Beklemishev},
  title     = {On Bimodal Logics of Provability},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {68},
  number    = {2},
  pages     = {115--159},
  year      = {1994},
  url       = {https://doi.org/10.1016/0168-0072(94)90071-X},
  doi       = {10.1016/0168-0072(94)90071-X},
  timestamp = {Fri, 21 Feb 2020 21:18:20 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Beklemishev94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics